# SDR 96ZZZX692

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1052Q
- Make and model: Cessna 310H
- Aircraft serial: 310H0052
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 08506508
- Condition: Fractured
- Location: Wing Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER HOUSING (SHELL) FRACTURED ALLOWING EXHAUST INTO AFT SECTION OF ENGINE NACELLE CAUSING CORROSION AND HOT SPOTS. SUBMITTER STATED THIS DEFECT HAS THE POTENTIAL TO CAUSE A FIRE IN THE WING OR FAILURE DUE TO CORROSION ALSO.  SUBMITTER STATED THERE IS NO REQUIREMENT IN CESSNA 310 SM NR P150C FOR REMOVAL OF THE MUFFLER FOR INSPECTION DURING A 100-HOUR OR ANNUAL OR HOURLY INSPECTION.  SUBMITTER RECOMMENDS AN INSPECTION OF A SCHEDULED HOURLY TYPE, INCORPORATING THE REMOVAL OF THE MUFFLER, TO ACCOMMODATE INSPECTION OF THE NACELLE AND MUFFLER INTEGRITY.
